Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Helmut Hasse
Title: Über die Klassezahl abelscher Zahlkörper
Additional book information: Berlin, Akademie, 1952.

Review Information:

Reviewer: C. Chevalley
Journal: Bull. Amer. Math. Soc. 59 (1953), 281-282
DOI: https://doi.org/10.1090/S0002-9904-1953-09709-9